MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Model Number PXB35-05-17-135
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use a visi pro balloon expandable stent to treat a lesion in the prox renal artery in a patient.Ifu was followed with no issues noted.No damage noted to packaging, i.E.Shelf carton, hoop/tray, no issues noted when removing the device from the hoop/tray.It was reported that stent dislodgement occurred - the stent wouldn¿t cross the lesion and upon removal from the sheath the stent popped off the balloon at the valve.The stent was not elongated or shortened in the patient.A snare was used for retrieval of the stent.The device was safely removed.No patient injury reported for this event.
 
Additional Manufacturer Narrative
Device evaluation the device was returned with no stent on the balloon.Stent was not returned.The imprint of the stent is on the balloon and biologics are present on the balloon.The deployment system showed no damage, and the balloon is in a pre-inflated state.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key11886986
Report Number2183870-2021-00194
Device Sequence Number11689883
Product Code NIO
UDI-Device Identifier00643169787582
UDI-Public00643169787582
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model NumberPXB35-05-17-135
Device Catalogue NumberPXB35-05-17-135
Device Lot NumberA943306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;